Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 15, Issue 1, January–March 2015  pp. 141–178.

The Complete Formal Normal Form for the Bogdanov–Takens Singularity

Authors:  Ewa Stróżyna (1) and Henryk Żołądek (2)
Author institution:(1) Faculty of Mathematics and Information Sciences, Warsaw University of Technology, ul. Koszykowa 75, 00-662 Warsaw, Poland
(2) Institute of Mathematics, University of Warsaw, ul. Banacha 2, 02-097 Warsaw, Poland


We solve completely the problem of formal classification of the vector fields of the form = y + ..., = ... using formal changes of the coordinates but not of the time. In the proofs we avoid complicated calculations. The method we use is effective and can be applied in other classification problems.

2010 Math. Subj. Class. Primary: 05C38, 15A15; Secondary: 05A15, 15A18.

Keywords: Nilpotent singularity, formal orbital normal form, non-orbital normal form.

Contents   Full-Text PDF